The generalized rule of Lagrangian multipliers for distributed systems with phase constraints
Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 584-592
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_4_a5,
author = {M. M. Novozhenov and V. I. Plotnikov},
title = {The generalized rule of {Lagrangian} multipliers for distributed systems with phase constraints},
journal = {Differencialʹnye uravneni\^a},
pages = {584--592},
year = {1982},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_4_a5/}
}
TY - JOUR AU - M. M. Novozhenov AU - V. I. Plotnikov TI - The generalized rule of Lagrangian multipliers for distributed systems with phase constraints JO - Differencialʹnye uravneniâ PY - 1982 SP - 584 EP - 592 VL - 18 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_4_a5/ LA - ru ID - DE_1982_18_4_a5 ER -
M. M. Novozhenov; V. I. Plotnikov. The generalized rule of Lagrangian multipliers for distributed systems with phase constraints. Differencialʹnye uravneniâ, Tome 18 (1982) no. 4, pp. 584-592. http://geodesic.mathdoc.fr/item/DE_1982_18_4_a5/